Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Aleksey Vasil′yevich Pogorelov
Title: The Minkowski multidimensional problem
Additional book information translated by V. Oliker, with an introductory comment by L. Nirenberg, Wiley, New York, Toronto, London, Sydney, 1978, v + 106 pp., $13.75.


Review Information

Reviewer: Eugenio Calabi
Journal: Bull. Amer. Math. Soc. 1 (1979), 636-639
DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14645-7
PII: S 0273-0979(1979)14645-7